# SDR TRAX200700243

- Difficulty date: February 18, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 18,999 hours, 15,818 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD BOTTOM STEP IS CRACKED AT ATTACHMENT ARM.  REMOVED AND REPLACED BOTTOM FOLDING STEP I/A/W 200 AMM 52-11-04.
